# SDR CALA2012110900791

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 41,246 hours, 15,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131
- Condition: Gouged
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELED OFF AT APPROXIMATELY LOCATION FUSE STA 500H APPROXIMATELY FOUR INCHES ABOVE S6R AND FOUND GOUGED APRPROX ONE INCH.  INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 3. OK FOR SERVICE.
